# SDR CA090415008

- Difficulty date: April 9, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 1,822 hours
- Engine: Pwa PT6A114A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fitting
- Part number: 8A02100003
- Condition: Corroded
- Location: Float
- Part time: 1,797 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE STRAIGHT FLOATS ARE FITTED TO ACFT.  THE FWD FLYING WIRE ATTACH BRACKET WAS FOUND CORRODED. THIS ACFT HAS STAINLESS FLYING WIRES AND CLEVIS ENDS FITTED FROM THE MFG. IT APPEARS NO CORROSION PREVENTATIVE PRODUCTS WERE USED ON ASSEMBLY. THE DISSIMILAR METALS AND HIGH STRESS AREA CONTRIBUTED TO THE ACCELERATED CORROSION. PART REPLACED WITH NEW UNIT.
